problems with focus and dizziness

Discussion in 'Optometry Archives' started by Eugene Phar, Dec 21, 2003.

  1. Eugene Phar

    Eugene Phar Guest

    Hi everyone.
    I started wearing contact lenses almost 4 months ago. After a week I
    with my doctor changed the power of the lenses because they were too
    strong and made me tired. Now my prescription is: contacts OD -9.50 BC
    8.7 Dia 14.0, OS -6.5 BD 8.7 dia 14.0 and glasses over it with
    prescription OD spherical: none, cylindrical -2.00 ax 40; OS sperical:
    none, cylindrical -2.00 ax 150
    Everything was all right, but coulple of weeks ago I woke up, put the
    lenses and I felt kind of dizzy, and with little headache. It was
    difficult to read and work on the computer (in general problems with
    focus, it looked as when reading my eyes were focusing on single words
    insted of larger space), so I went to my eye doc, my eyes were a
    liitle red, he chcecked everthing and said that eveything looks fine,
    and he advised me to use CLERZ drops on more frequent basis. After
    that I felt all right again, and two days ago the same thing started
    happening.
    I've noticed some build up (maybe it were the fingerprints) on my
    lenses when I was taking them off about 11 pm but usually at that time
    my eyes were not very wet.
    At the age of 10 I had a surgery called "scleroplastica" in Poland
    which was supposed to stop the growth of my eyes. Now I am 21 years
    old. I was thinking about the Lasik but the retina specialist said
    that he would advise me to wait and said that my cornea is not very
    thick as well.

    Please give me some advice on this issue.

    Recently I had a big amount of stress in my life could that also be a
    cause of that?

    Thanks for any help.
     
    Eugene Phar, Dec 21, 2003
    #1
    1. Advertisements

  2. Eugene Phar

    Eugene Phar Guest

    I forgot to mention that I wear Acuvues 2. The solution I use for
    contacts is (as advised by my opthalmologist) Opti-free Express No
    Rub from Alcon.
    My eyes are usually a bit dry at the end of the day (especially when I
    spend some time in dark environment).

    Thank you in advance for any suggestions.
     
    Eugene Phar, Dec 22, 2003
    #2
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.